Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having problem of Retinal Vein Occlusion in right eye, taken lucentis, loss of vision tissues. Remedy?

I am having a problem of Retinal Vein Occlusion in my right eye since April 2012. I have so far taken 2 Lucentis Injs.The last one I took in July 2012. In addition I take Bothraps periodically for a week. Now the problems sometimes becomes acute discomfort in the right eye and loss of vision issues. Would you suggest a better remedy. I am 64 years old, have no diabetics, reasonable BP and believe in Homeopathy.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Dear Joshi, Hi, Since you are suffering from BP, first of all you have to have a strict control over your blood pressure. It may be the cause of the retinal vein occlusion.Once retinal vein occlusion occurs and it involves the macula your vision will drop down drastically.There is damage to your retina with haemmorhage, sclerosed vessels in the retina. If it becomes ischemic there are chances of neovascularization and more bleeding.Lucentis is a drug which helps to prevent neovasculatization and decreases inflammation too.Once CRVO/BRVO occurs patients need a complete systemic evaluation and regular observation of retina and deal accordingly, with lasers, anti VEGF.The vision once damaged in RVO may not return back.I would suggest you to visit a retinal surgeon who can help you out ...TC..Dr Ajay Shankar Kar
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor